ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Meneghini, C and Cimino, R and Pascarelli, S and Mobilio, S and Raghu, C and Sarma, DD (1997) Temperature dependence of non-Debye disorder in doped manganites. In: Physical Review B: Condensed Matter, 56 (7). pp. 3520-3523.

This list was generated on Thu Nov 27 02:36:34 2014 IST.